RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vasin, Vladimir Vasil'evich

Statistics Math-Net.Ru
Total publications: 51
Scientific articles: 43

Number of views:
This page:3099
Abstract pages:13016
Full texts:4309
References:887
Vasin, Vladimir Vasil'evich
Corresponding member of RAS
Professor
Doctor of physico-mathematical sciences (1985)
Speciality: 01.01.07 (Computing mathematics)
E-mail:

http://www.mathnet.ru/eng/person20397
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196320

Publications in Math-Net.Ru
2019
1. G. G. Skorik, V. V. Vasin, “Regularized Newton type method for retrieval of heavy water in atmosphere by IR–spectra of the solar light transmission”, Eurasian Journal of Mathematical and Computer Applications, 7:2 (2019),  79–88  mathnet  isi  scopus
2. V. V. Vasin, V. V. Belyaev, “Analysis of a regularization algorithm for a linear operator equation containing a discontinuous component of the solution”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:3 (2019),  34–44  mathnet  elib
2018
3. V. V. Vasin, “Iterative processes for ill-posed problems with a monotone operator”, Mat. Tr., 21:2 (2018),  117–135  mathnet; Siberian Adv. Math., 29 (2019), 217–229  scopus
2017
4. V. V. Belyaev, V. V. Vasin, “Modification of the tikhonov method under separate reconstruction of components of solution with various properties”, Eurasian Journal of Mathematical and Computer Applications, 5:2 (2017),  66–79  mathnet
5. V. V. Vasin, A. F. Skurydina, “A two-stage method of construction of regularizing algorithms for nonlinear ill-posed problems”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:1 (2017),  57–74  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 301, suppl. 1 (2018), 173–190  isi
2016
6. V. V. Vasin, “Methods for solving nonlinear ill-posed problems based on the Tikhonov-Lavrentiev regularization and iterative approximation”, Eurasian Journal of Mathematical and Computer Applications, 4:4 (2016),  60–73  mathnet
7. V. V. Vasin, G. G. Skorik, “Solution of the deconvolution problem in the general statement”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:2 (2016),  79–90  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 211–222  isi  scopus
2014
8. V. V. Vasin, E. O. Soboleva, “Separate reconstruction of solution components with singularities of various types for linear operator equations of the first kind”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:2 (2014),  63–73  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 216–226  isi  scopus
2013
9. V. V. Vasin, “Modified Newton-type processes generating Fejér approximations of regularized solutions to nonlinear equations”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:2 (2013),  85–97  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 145–158  isi  scopus
10. V. V. Vasin, E. N. Akimova, A. F. Miniakhmetova, “Iterative Newton Type Algorithms and Its Applications to Inverse Gravimetry Problem”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 6:3 (2013),  26–37  mathnet
2012
11. V. V. Vasin, “The Levenberg–Marquardt method for approximation of solutions of irregular operator equations”, Avtomat. i Telemekh., 2012, 3,  28–38  mathnet; Autom. Remote Control, 73:3 (2012), 440–449  isi  scopus
2011
12. V. V. Vasin, G. Ya. Perestoronina, “Levenberg–Marquardt method and its modified versions for solving nonlinear equations with application to the inverse gravimetry problem”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:2 (2011),  53–61  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 280, suppl. 1 (2013), 174–182  isi  scopus
2009
13. V. V. Vasin, “Iterative processes of the Fejér type in ill-posed problems with a prori information”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 2,  3–24  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 53:2 (2009), 1–20
2008
14. V. V. Vasin, E. N. Akimova, G. Ya. Perestoronina, P. S. Martyshko, V. A. P'yankov, “Methods for inverse magnitometry problem solving”, Sib. Èlektron. Mat. Izv., 5 (2008),  620–631  mathnet  mathscinet
15. V. V. Vasin, K. G. Gribanov, V. I. Zakharov, “The inverse problem of atmosphere thermal sounding”, Sib. Èlektron. Mat. Izv., 5 (2008),  518–523  mathnet
16. V. V. Vasin, V. N. Dubinin, V. G. Romanov, “Concluding scientific report for the project of Siberian Division of RAS: “A development of theory and computational technology for solving inverse and extremal problems with an application to mathematical physics and gravity-magneto-prospecting””, Sib. Èlektron. Mat. Izv., 5 (2008),  427–439  mathnet  elib
2007
17. E. N. Akimova, V. V. Vasin, G. Ya. Perestoronina, L. Yu. Timerkhanova, P. S. Martyshko, D. Y. Koksharov, “On regular methods for solving the inverse gravity problems on massively parallel computing systems”, Num. Meth. Prog., 8:1 (2007),  103–112  mathnet
2006
18. V. V. Vasin, “Approximation of nonsmooth solutions of linear ill-posed problems”, Trudy Inst. Mat. i Mekh. UrO RAN, 12:1 (2006),  64–77  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 253, suppl. 1 (2006), S247–S262  scopus
2004
19. V. V. Vasin, T. I. Serezhnikova, “Two-stage approximation of nonsmooth solutions and restoration of noised images”, Avtomat. i Telemekh., 2004, 2,  126–135  mathnet  mathscinet  zmath; Autom. Remote Control, 65:2 (2004), 270–279  isi  scopus
20. A. L. Ageev, T. V. Antonova, E. N. Bessonova, V. V. Vasin, “Direct and inverse problems of oblique radiosounding of ionosphere with waveguids”, Matem. Mod., 16:3 (2004),  22–32  mathnet  zmath
2003
21. V. V. Vasin, G. Ya. Perestoronina, I. L. Prutkin, L. Yu. Timerkhanova, “Solution of gravity and magnetic three-dimensional inverse problems for three-layers medium”, Matem. Mod., 15:2 (2003),  69–76  mathnet  zmath
2002
22. A. L. Ageev, T. V. Antonova, E. N. Bessonova, V. V. Vasin, V. M. Markushevich, “Algorithms for solving direct and inverse problems of oblique radio-sounding ionosphere”, Matem. Mod., 14:11 (2002),  23–32  mathnet  zmath
23. V. V. Vasin, “Regularization and iterative approximation for linear ill-posed problems in the space of functions of bounded variation”, Trudy Inst. Mat. i Mekh. UrO RAN, 8:1 (2002),  189–202  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2002no. , suppl. 1, S225–S239
2001
24. V. V. Vasin, T. I. Serezhnikova, “On an algorithm for solving the Fredholm–Stieltjes equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 4,  3–10  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:4 (2001), 1–8
1999
25. V. V. Vasin, I. L. Prutkin, L. Yu. Timerkhanova, “Solving nonlinear gravity inverse problem by gradient type methods”, Matem. Mod., 11:10 (1999),  86–91  mathnet
1996
26. V. V. Vasin, “Monotone iterative processes for operator equations in partially ordered spaces”, Dokl. Akad. Nauk, 349:1 (1996),  7–9  mathnet  mathscinet  zmath
1995
27. V. V. Vasin, “Iterative regularization of monotone operator equations of the first kind in partially ordered $B$-spaces”, Dokl. Akad. Nauk, 341:2 (1995),  151–154  mathnet  mathscinet  zmath
28. V. V. Vasin, “Iterative regularization methods for ill-posed problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 11,  69–84  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:11 (1995), 64–78
1991
29. V. V. Vasin, “Iterative approximation of the solution in a finite moment problem”, Dokl. Akad. Nauk SSSR, 318:5 (1991),  1042–1045  mathnet  mathscinet  zmath; Dokl. Math., 43:3 (1991), 821–825
1988
30. V. V. Vasin, “Iterative methods for solving ill-posed problems with a priori information in Hilbert spaces”, Zh. Vychisl. Mat. Mat. Fiz., 28:7 (1988),  971–980  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:4 (1988), 6–13
1983
31. V. V. Vasin, A. F. Sidorov, “Some methods of approximate solution of differential and integral equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 7,  13–27  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:7 (1983), 14–33
1982
32. V. V. Vasin, “Stable discretization of extremal problems and its applications in mathematical programming”, Mat. Zametki, 31:2 (1982),  269–280  mathnet  mathscinet  zmath; Math. Notes, 31:2 (1982), 138–144  isi
33. V. V. Vasin, “Discrete approximation and stability in extremal problems”, Zh. Vychisl. Mat. Mat. Fiz., 22:4 (1982),  824–839  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 22:4 (1982), 57–74
1981
34. V. V. Vasin, “A general scheme for discretization of regularizing algorithms in Banach spaces”, Dokl. Akad. Nauk SSSR, 258:2 (1981),  271–275  mathnet  mathscinet  zmath
1979
35. V. V. Vasin, “Discrete convergence and finite-dimensional approximation of regularizing algorithms”, Zh. Vychisl. Mat. Mat. Fiz., 19:1 (1979),  11–21  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 19:1 (1979), 8–19
1978
36. V. V. Vasin, “Stable approximation of infinite-dimensional problems of linear and convex programming”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 11,  23–33  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:11 (1978), 15–22
1977
37. V. V. Vasin, “Optimality with respect to order of the regularization method for nonlinear operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977),  847–858  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 34–45
1975
38. V. V. Vasin, V. P. Tanana, “The stability of projection methods in the solution of ill-posed problems”, Zh. Vychisl. Mat. Mat. Fiz., 15:1 (1975),  19–29  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:1 (1975), 16–26
1974
39. V. V. Vasin, V. P. Tanana, “Necessary and sufficient conditions for convergence of projection methods for linear unstable problems”, Dokl. Akad. Nauk SSSR, 215:5 (1974),  1032–1034  mathnet  mathscinet  zmath
1973
40. V. V. Vasin, “The stable evaluation of a derivative in space $C(-\infty,\infty)$”, Zh. Vychisl. Mat. Mat. Fiz., 13:6 (1973),  1383–1389  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:6 (1973), 16–24
1972
41. V. V. Vasin, “On the problem of computing the values of an unbounded operator in $B$-spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 5,  22–28  mathnet  mathscinet  zmath
42. V. V. Vasin, “The $\beta $-convergence of the projection method for nonlinear operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 12:2 (1972),  492–497  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:2 (1972), 266–274
1971
43. V. V. Vasin, “A certain projection method of solution of ill-posed problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1971, 11,  28–32  mathnet  mathscinet  zmath
1970
44. V. V. Vasin, “Relationship of several variational methods for the approximate solution of ill-posed problems”, Mat. Zametki, 7:3 (1970),  265–272  mathnet  mathscinet  zmath; Math. Notes, 7:3 (1970), 161–165
1968
45. V. V. Vasin, “Regularization of nonlinear partial differential equations”, Differ. Uravn., 4:12 (1968),  2268–2274  mathnet  mathscinet  zmath

2014
46. V. I. Berdyshev, V. V. Vasin, S. V. Matveev, A. A. Makhnev, Yu. N. Subbotin, N. N. Subbotina, V. N. Ushakov, M. Yu. Khachai, A. G. Chentsov, “Ivan Ivanovich Eremin”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:2 (2014),  5–12  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 1–8  isi
2012
47. A. L. Ageev, V. V. Arestov, V. V. Vasin, “International conference “Algorithmic analysis of unstable problems (AAUP-2011)””, Trudy Inst. Mat. i Mekh. UrO RAN, 18:1 (2012),  329–333  mathnet  elib
2011
48. N. N. Krasovskii, I. I. Eremin, A. M. Il'in, A. V. Kryazhimskii, A. B. Kurzhanskii, V. I. Berdyshev, V. V. Vasin, A. A. Makhnev, S. V. Matveev, Yu. N. Subbotin, A. G. Chentsov, V. N. Ushakov, V. V. Kabanov, V. I. Maksimov, “To the 75th anniversary of academician of Russian Academy of Sciences Yu. S. Osipov”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:2 (2011),  5–6  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 276, suppl. 1 (2012), S1–S3  scopus
2009
49. V. V. Vasin, “On the history of the Ural Conference on Ill-Posed Problems”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:3 (2009),  279–281  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 268, suppl. 1 (2010), S283–S285  isi  scopus
2007
50. V. I. Berdyshev, V. V. Vasin, A. A. Makhnev, Yu. N. Subbotin, “On the collaboration of Siberian and Ural mathematicians”, Sib. Èlektron. Mat. Izv., 4 (2007),  22–27  mathnet  mathscinet
51. V. V. Vasin, S. I. Kabanikhin, V. G. Romanov, “Academician M. M. Lavrent'ev (on the occasion of his 75th birthday)”, Sib. Zh. Ind. Mat., 10:3 (2007),  3–12  mathnet  mathscinet
1993
52. M. M. Lavrent'ev, N. N. Krasovskii, Yu. S. Osipov, A. N. Tikhonov, V. V. Vasin, K. N. Gur'yanova, I. V. Mel'nikova, “Valentin Konstantinovich Ivanov (obituary)”, Uspekhi Mat. Nauk, 48:5(293) (1993),  147–152  mathnet  mathscinet; Russian Math. Surveys, 48:5 (1993), 147–153  isi
1988
53. L. N. Shevrin, V. V. Vasin, I. V. Mel'nikova, V. P. Tanana, “Valentin Konstantinovich Ivanov (on the occasion of his eightieth birthday)”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 10,  3–4  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020